MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001A0
Medical Device Problem Codes Failure to Conduct (1114); Positioning Failure (1158); Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of our columns - 118001a0 - magnus table column for built-in plate.As it was stated, at the end of procedure, the operating table top was no longer recognized correctly due to damaged contact module on the column.The issue led to a delay in operation on the anesthetized patient.The patient had to be moved to another operating table following the procedure.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001a0 - magnus table column for built-in plate.As it was stated, at the end of procedure, the operating table top was no longer recognized correctly due to damaged contact module on the column.The issue led to a delay in operation on the anesthetized patient.The patient had to be moved to another operating table following the procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to malfunction of the contact module.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date, h6 medical device ¿ problem code and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 10th january 2024 getinge became aware of an issue with one of our columns - 118001a0 - magnus table column for built-in plate.As it was stated, at the end of procedure, the operating table top was no longer recognized correctly due to damaged contact module on the column.The issue led to a delay in operation on the anesthetized patient.The patient had to be moved to another operating table following the procedure.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 10th january 2024 getinge became aware of an issue with one of our columns - 118001a0 - magnus table column for built-in plate.As it was stated, at the end of procedure, the operating table top was no longer recognized correctly due to damaged contact module on the column.The issue led to a delay in operation on the anesthetized patient.The patient had to be moved to another operating table following the procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: magnus table column for built-in plate.Corrected d1 brand name: magnus operating table system.Previous d4 catalog #: 118001a0.Corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 12/01/2010.Corrected h4 device manufacture date: 05/31/2010.Previous h6 medical device ¿ problem code: activation, positioning or separationproblem|positioning problem|positioning failure|1158.Electrical /electronic property problem|failure to conduct||1114.Corrected h6 medical device ¿ problem code: connection problem|misconnection||1399.Previous h6 component codes: electrical and magnetic|magnet||482.Corrected h6 component codes: measurement|sensor||510.
 
Event or Problem Description
On 10th january 2024 getinge became aware of an issue with one of our columns - 118001a0 - magnus table column for built-in plate.As it was stated, at the end of procedure, the operating table top was no longer recognized correctly due to damaged contact module on the column.The issue led to a delay in operation on the anesthetized patient.The patient had to be moved to another operating table following the procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18562076
Report Number8010652-2024-00010
Device Sequence Number15462314
Product Code FQO
UDI-Device Identifier04046768031500
UDI-Public(01)04046768031500
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001A0
Device Catalogue Number118001A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown